# SDR DALA2024091008895

- Difficulty date: September 2, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0546220) CORROSION ON FORWARD CARGO SUB THRESHOLD WEB STA 440 - STA 500 STR 25R WL 158. REMOVED AND REPLACED FWD CARGO SUB THERESHOLD WEB STA 440- STA 500 PER B737-900 SRM 51-40-02-0G AND DWG 143A8330.
